CSpace
非线性微分系统的poincare映射与周期解
周正新1; 俞元洪2
2006
Source Publication系统科学与数学
ISSN1000-0577
Volume26Issue:1Pages:59
Abstract采用一种新方法-反射函数法,建立了非线性非自治微分系统的Poincare映射,给出了这些微分系统周期解存在及稳定的充要条件.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36589
Collection中国科学院数学与系统科学研究院
Affiliation1.扬州大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
周正新,俞元洪. 非线性微分系统的poincare映射与周期解[J]. 系统科学与数学,2006,26(1):59.
APA 周正新,&俞元洪.(2006).非线性微分系统的poincare映射与周期解.系统科学与数学,26(1),59.
MLA 周正新,et al."非线性微分系统的poincare映射与周期解".系统科学与数学 26.1(2006):59.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[周正新]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[周正新]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[周正新]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.